Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 281, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 6, 2018, 4:53 PM CDT for Carroll County, Grenada County, Montgomery County, Mississippi. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2018, 4:53 PM CDT (21:53 UTC)
- Expired
- Jul 6, 2018, 5:47 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, MS, Grenada County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 145 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:23 PM CDT | TSTM WND DMG | 1 S Grenada, MS | TREE DOWN ON ROBINSON ROAD REPORTED BY GRENADA SO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
561
WUUS54 KJAN 062153
SVRJAN
MSC015-043-097-062300-
/O.NEW.KJAN.SV.W.0281.180706T2153Z-180706T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
453 PM CDT FRI JUL 6 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Carroll County in north central Mississippi...
Grenada County in north central Mississippi...
Montgomery County in north central Mississippi...
* Until 600 PM CDT.
* At 453 PM CDT, severe thunderstorms were located along a line
extending from near Grenada to near Lodi, moving southwest at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Grenada around 500 PM CDT.
Bew Springs around 505 PM CDT.
Duck Hill around 510 PM CDT.
Holcomb around 515 PM CDT.
Winona around 525 PM CDT.
Leflore around 530 PM CDT.
Avalon around 535 PM CDT.
North Carrollton and Teoc around 540 PM CDT.
Other locations impacted by these severe thunderstorms include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 8977 3387 8967 3380 8953 3345 8950
3339 8966 3342 8995 3353 9010 3361 9011
3365 9010 3368 9014 3379 9014 3381 9007
3381 8998 3382 8998 3382 8993 3386 8992
3390 8981 3390 8977
TIME...MOT...LOC 2153Z 063DEG 24KT 3381 8980 3358 8954
HAIL...<.75IN
WIND...60MPH
$$
CME4 follow-up statements
311
WWUS54 KJAN 062209
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
509 PM CDT FRI JUL 6 2018
MSC015-043-097-062300-
/O.CON.KJAN.SV.W.0281.000000T0000Z-180706T2300Z/
Carroll MS-Grenada MS-Montgomery MS-
509 PM CDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN CARROLL...GRENADA AND MONTGOMERY COUNTIES...
At 509 PM CDT, severe thunderstorms were located along a line
extending from near Bew Springs to near Winona, moving southwest at
25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Bew Springs around 515 PM CDT.
Winona and Holcomb around 525 PM CDT.
Leflore around 540 PM CDT.
North Carrollton and Avalon around 545 PM CDT.
Malmaison around 555 PM CDT.
Other locations impacted by these severe thunderstorms include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3345 8950 3339 8966 3342 8995 3353 9010
3361 9011 3365 9010 3368 9014 3379 9014
3381 9007 3381 8998 3382 8998 3382 8993
3386 8992 3390 8981 3368 8952
TIME...MOT...LOC 2209Z 066DEG 22KT 3381 8987 3353 8965
HAIL...<.75IN
WIND...60MPH
$$
CME265
WWUS54 KJAN 062219
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
519 PM CDT FRI JUL 6 2018
MSC015-043-097-062300-
/O.CON.KJAN.SV.W.0281.000000T0000Z-180706T2300Z/
Carroll MS-Grenada MS-Montgomery MS-
519 PM CDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN CARROLL...SOUTHWESTERN GRENADA AND NORTHWESTERN
MONTGOMERY COUNTIES...
At 519 PM CDT, severe thunderstorms were located along a line
extending from Bew Springs to Winona, moving southwest at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Holcomb around 525 PM CDT.
Leflore around 540 PM CDT.
North Carrollton and Avalon around 545 PM CDT.
Other locations impacted by these severe thunderstorms include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3345 8950 3339 8966 3342 8995 3353 9010
3361 9011 3365 9010 3368 9014 3379 9014
3381 9007 3381 8998 3382 8998 3382 8986
3352 8951
TIME...MOT...LOC 2219Z 063DEG 24KT 3379 8993 3351 8971
HAIL...<.75IN
WIND...60MPH
$$
CME878
WWUS54 KJAN 062229
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
529 PM CDT FRI JUL 6 2018
MSC015-043-097-062300-
/O.CON.KJAN.SV.W.0281.000000T0000Z-180706T2300Z/
Carroll MS-Grenada MS-Montgomery MS-
529 PM CDT FRI JUL 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN CARROLL...SOUTHWESTERN GRENADA AND WEST CENTRAL
MONTGOMERY COUNTIES...
At 529 PM CDT, severe thunderstorms were located along a line
extending from Holcomb to near Winona, moving southwest at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Leflore around 540 PM CDT.
North Carrollton around 545 PM CDT.
Avalon around 550 PM CDT.
Other locations impacted by these severe thunderstorms include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3342 8958 3339 8966 3342 8995 3353 9010
3361 9011 3365 9010 3368 9014 3379 9014
3381 9007 3381 8999
TIME...MOT...LOC 2229Z 063DEG 24KT 3376 8999 3348 8977
HAIL...<.75IN
WIND...60MPH
$$
CME089
WWUS54 KJAN 062247
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
547 PM CDT FRI JUL 6 2018
MSC015-043-097-062257-
/O.CAN.KJAN.SV.W.0281.000000T0000Z-180706T2300Z/
Carroll MS-Grenada MS-Montgomery MS-
547 PM CDT FRI JUL 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL...
SOUTHWESTERN GRENADA AND WEST CENTRAL MONTGOMERY COUNTIES IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3342 8958 3339 8966 3342 8995 3353 9010
3361 9011 3365 9010 3368 9014 3379 9014
3381 9007 3381 8999
TIME...MOT...LOC 2245Z 063DEG 24KT 3371 9011 3343 8989
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:58 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 6, 3:58 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Jackson MS 358 PM CDT Fri Jul 6 2018 .DISCUSSION... Tonight and Saturday: A cold front is now pushing southward across the Ohio Valley this afternoon, with a line of convection ongoing well ahead of it from NE Arkansas eastward through the Tennessee Valley. Across our area, routine scattered diurnal convection has begun to break out. The airmass across most of the area is not particularly favorable for severe storms. However, a somewhat more favorable environment exists just to the north across parts of the Mid South, where a few severe storms have already occurred this afternoon along the aforementioned line of convection. Though 0-3 km shear vectors better favor east-to-west moving storms this evening, with the composite outflow along this line surging southward toward the Delta, there is some potential for one of these stronger storms to make it into the Delta late this afternoon into this evening. Thus, we'll add mention to the HWO/graphics of a marginal threat for severe storms in this area. These storms will likely lose steam before approaching the I-20 corridor. Even with help from forcing with the approaching front, expect a big dropoff in rain coverage overnight with the loss of instability. As the front stalls just north of the area on Saturday with lingering boundaries from convection today/tonight, greater coverage of showers and thunderstorms is expected throughout the day. The atmosphere remains rather soupy with PW near 2", so locally heavy rainfall will be possible. However, storm motions are expected to be good enough to limit the threat for flooding, so this won't be mentioned in the HWO at this time. The increased prevalence of clouds and rain should help hold daytime highs down in most areas, thus limiting heat stress concerns compared to previous days. /DL/ Saturday night through mid-late week next week (Thursday): Expect considerable diurnal convective precipitation coverage through the weekend with near to slightly below normal temperatures. As mid-level ridging building eastward into the mid-upper Mississippi Valley & Great Lakes, our area will remain mostly under the southern fringe of this. This persistent pattern will cause a weak front to hang up over the region with a few subtle westward moving shortwaves tracking through and providing an impetus for convection. With increasing low level convergence, high moisture ~2+ inches, & light flow & weak Corfidi vectors, expect some heavy downpours to remain possible. Flash flooding can't be ruled out, but due to the scattered nature in convection & plenty of green vegetation, there is not enough confidence to put in the HWO/graphics. Severe potential looks low due to weak lapse rates & shear but can't rule out an isolated stronger storm or so. Due to increase rain & precip, temperatures will be held in check slightly below normals, which should provide some brief relief in the heat. As we move into next week, ridging will again build north of the area but potentially a little more increasing heights into our area, especially by mid-late portions of the week. This will help to provide more subsidence & convection to become more diurnal through early-mid portions of next week. In addition, expect increasing thermal profiles & decreasing clouds, so temperatures could rebound near to slightly above normal & heat indices & heat stress will potentially become a concern again as well. /DC/ && .AVIATION... 18Z TAF discussion: VFR conditions will prevail through the majority of the TAF period. Scattered SHRA/TSRA will cause brief categorical reductions, mainly due to visibility, this afternoon through this evening. A brief period of MVFR ceilings or visiblities are possible around daybreak Saturday morning at GLH and GWO. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 89 72 89 / 48 61 59 66 Meridian 73 90 72 89 / 53 68 65 63 Vicksburg 74 89 72 89 / 40 63 60 69 Hattiesburg 71 88 71 88 / 45 79 68 70 Natchez 72 89 71 87 / 40 80 73 70 Greenville 73 87 72 88 / 42 56 51 57 Greenwood 73 87 72 88 / 47 58 54 55 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jul 6, 3:21 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 321 PM CDT Fri Jul 6 2018 ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-041-072030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Sharkey- 321 PM CDT Fri Jul 6 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and north and northwestern portions of central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through 9 PM Isolated severe thunderstorms capable of producing damaging wind gusts are possible through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ015-016-023>026-MSZ030>033-037>040-042>066-072>074-072030- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Clay- Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Issaquena-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 321 PM CDT Fri Jul 6 2018 This hazardous weather outlook is for portions of northeast Louisiana and central and south Mississippi. .DAY ONE...Tonight and Saturday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jul 6, 3:26 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Jackson MS
326 PM CDT FRI JUL 6 2018
LAZ026-062100-
Concordia LA-
326 PM CDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CONCORDIA PARISH
UNTIL 400 PM CDT...
At 326 PM CDT, Meteorologists were tracking a strong thunderstorm
near Spokane, or near Vidalia, moving west at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Clayton around 340 PM CDT.
Ferriday and West Ferriday around 345 PM CDT.
Frogmore around 400 PM CDT.
Other locations impacted by this storm include Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3173 9167 3173 9165 3174 9162 3173 9156
3172 9155 3173 9154 3172 9141 3161 9141
3162 9146 3165 9150 3162 9152 3159 9149
3160 9141 3157 9141 3156 9142 3153 9171
TIME...MOT...LOC 2026Z 083DEG 18KT 3165 9146
CMESpecial weather statement, Jul 6, 3:57 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
357 PM CDT FRI JUL 6 2018
MSZ030-031-062115-
Lowndes MS-Clay MS-
357 PM CDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LOWNDES AND SOUTHEASTERN
CLAY COUNTIES UNTIL 415 PM CDT...
At 356 PM CDT, Meteorologists were tracking a strong thunderstorm
over Kolola Springs, or over Columbus AFB, moving south at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Columbus AFB and Steens around 405 PM CDT.
Columbus and Waverly around 410 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3346 8831 3348 8867 3368 8856 3368 8850
3367 8849 3367 8850 3366 8852 3365 8851
3366 8850 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837 3372 8834 3371 8829
TIME...MOT...LOC 2056Z 016DEG 26KT 3365 8841
CMESpecial weather statement, Jul 6, 4:09 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
409 PM CDT FRI JUL 6 2018
MSZ029-030-033-062200-
Oktibbeha MS-Clay MS-Webster MS-
409 PM CDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OKTIBBEHA...
NORTHEASTERN WEBSTER AND CLAY COUNTIES UNTIL 500 PM CDT...
At 409 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Houston to near Prairie to 7 miles
southwest of Aberdeen. Movement was southwest at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Starkville, West Point, Montpelier, Maben, Pheba, Cumberland,
Griffith, Muldrow, Pala Alto, Clarkson and Mantee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3350 8866 3350 8867 3345 8869 3357 8924
3374 8913 3374 8904 3375 8903 3376 8893
3381 8893 3381 8872 3368 8872 3368 8857
TIME...MOT...LOC 2109Z 025DEG 36KT 3386 8896 3383 8867 3374 8862
CMESpecial weather statement, Jul 6, 4:21 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Jackson MS 421 PM CDT FRI JUL 6 2018 MSZ049-062145- Rankin MS- 421 PM CDT FRI JUL 6 2018 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL RANKIN COUNTY UNTIL 445 PM CDT... At 421 PM CDT, Meteorologists were tracking a strong thunderstorm near Pelahatchie, or 10 miles northeast of Brandon, moving west at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Fannin around 435 PM CDT. Brandon around 445 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3245 8977 3227 8974 3223 9003 3240 9006 TIME...MOT...LOC 2121Z 080DEG 22KT 3235 8984 CME
Special weather statement, Jul 6, 4:30 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
430 PM CDT FRI JUL 6 2018
MSZ026-062200-
Grenada MS-
430 PM CDT FRI JUL 6 2018
...A STRONG THUNDERSTORM WILL AFFECT GRENADA COUNTY UNTIL 500 PM
CDT...
At 430 PM CDT, Meteorologists were tracking a strong thunderstorm
near Gore Springs, or 14 miles east of Grenada, moving southwest at
30 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Gore Springs and Misterton around 440 PM CDT.
Grenada and Elliott around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
If on or near Grenada Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3387 8977 3387 8951 3368 8951 3368 8986
3389 8991 3390 8977
TIME...MOT...LOC 2130Z 060DEG 26KT 3382 8957
CMELocal storm report, Jul 6, 4:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT FRI JUL 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG MOORHEAD 33.45N 90.51W
07/06/2018 SUNFLOWER MS PUBLIC
THREE TREES WERE DOWN IN MOORHEAD. REPORTED
BY CITY HALL.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:46 PM CDT | Special Weather Statement | JAN | Leflore | 29 min |
| Jul 6, 2:57 PM CDT | Special Weather Statement | JAN | Hinds | 33 min |
| Jul 6, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 56 min |
| Jul 6, 3:57 PM CDT | Special Weather Statement | JAN | Lowndes | 18 min |
| Jul 6, 4:09 PM CDT | Special Weather Statement | JAN | Clay | 51 min |
| Jul 6, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 57 min |
| Jul 6, 4:21 PM CDT | Special Weather Statement | JAN | Rankin | 24 min |
| Jul 6, 4:30 PM CDT | Special Weather Statement | JAN | Grenada | 30 min |
| Jul 6, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Jul 6, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Oktibbeha | 39 min |
| Jul 6, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 65 min |
| Jul 6, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 46 min |
| Jul 6, 6:31 PM CDT | Special Weather Statement | JAN | Neshoba | 14 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.